# SDR DL72S010180

- Difficulty date: January 31, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Aircraft time: 60,650 hours, 44,937 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Shorted
- Location: Nr 6 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK ACCOUNT LEADING EDGE AMBER LIGHT ON F/OS PANEL AT FLAPS 2 WITH S/OS PANEL LIGHTS INDICATING NORMAL.  FLAPS NOT RETRACTED PAST 2 DEGREES INFLIGHT.  FOUND NR 5 L/E FLAP SW S206 SHORTED.  REPLACED SAME.
